# SDR GTIA96NK113

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 965.09
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT FLOOR BEAM Y965.09 WITH CORROSION BETWEEN XO AND PLUS X58.  REPAIRED FLOOR BEAM LOWER CHORD AT Y965.09 BETWEEN PLUS X6.7 TO PLUS X 18 AND BETWEEN PLUS 21.5 TO PLUS X535 IAW EO NR COO-9-53-138-95.  (M)
